# SDR UALA2010052501786

- Difficulty date: May 25, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 57,607 hours, 20,407 cycles
- Engine: Pwa PW2040
- System (JASC): 2560 · Emergency Equipment
- Part: Static Line
- Condition: Defective
- Location: R4 Door
- Component: Slide
- Component part number: D31042205U1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A OPENED AFT RT DOOR AND SLIDE DID NOT DEPLOY BUT CAME OUT OF HSG.   SAMC TEXT: SLIDE PARTIALLY DEPLOYED AND MUST BE REPLACED. DOOR 4R SLIDE DID NOT COME OUT OF ASSY AND WAS FOUND TO BE SECURE. FOUND STATIC LINE EXCESS LENGTH CATCHING ON GIRT BAR MECHANISM.  PERFORMED SERVICE TIP AND GIRT BAR MECHANISM TEST.  SLIDE ARMING OPS NORMAL.
